# SDR SWAA031212

- Difficulty date: June 1, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 66,591 hours, 56,691 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 6557463
- Condition: Corroded
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE GIRT BAR ATTACH FITTINGS (FWD AND AFT) CORRODED.  REMOVED AND REPLACED BOTH ATTACH FITTINGS PER MM.
